# SDR SWIA2014120140239

- Difficulty date: November 30, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 34,854 hours, 29,241 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Out Of Adjust
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER TAKEOFF CONFIGURATION ILLUMINATED. RIGGED LT SPOILER PCUS IAW AMM. OPS CHECKED GOOD.
